MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jcrs.2011.04.013

Медицинская библиотека · Journal of cataract and refractive surgery · 2011

Finasteride-associated cataract and intraoperative floppy-iris syndrome.

Wong Albert Chak-Ming, Mak Shiu Ting

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

UNLABELLED: A 47-year-old man who had been using finasteride for male pattern alopecia for 4 years complained of progressive bilateral blurring of vision. His general health had been good, and he was not on any other long-term medication. Examination showed bilateral anterior subcapsular cataracts. Phacoemulsification and insertion of intraocular lenses were performed, and both eyes showed features of intraoperative floppy-iris syndrome (IFIS), including undulation and billowing of the iris, iris prolapse, and pupil constriction. We believe the use of finasteride can be associated with cataract formation and IFIS. Ophthalmologists and physicians prescribing finasteride should be aware of this possible association.

FINANCIAL DISCLOSURE: Neither author has a financial or proprietary interest in any material or method mentioned.

Для цитирования: Wong Albert Chak-Ming, Mak Shiu Ting. Finasteride-associated cataract and intraoperative floppy-iris syndrome.. Journal of cataract and refractive surgery. 2011. DOI: 10.1016/j.jcrs.2011.04.013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.